BibTeX record journals/siamsc/GolubMV99

download as .bib file

@article{DBLP:journals/siamsc/GolubMV99,
  author    = {Gene H. Golub and
               Peyman Milanfar and
               James M. Varah},
  title     = {A Stable Numerical Method for Inverting Shape from Moments},
  journal   = {{SIAM} J. Sci. Comput.},
  volume    = {21},
  number    = {4},
  pages     = {1222--1243},
  year      = {1999},
  url       = {https://doi.org/10.1137/S1064827597328315},
  doi       = {10.1137/S1064827597328315},
  timestamp = {Thu, 30 Jul 2020 14:28:40 +0200},
  biburl    = {https://dblp.org/rec/journals/siamsc/GolubMV99.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics